It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i take klonopin in the day usually within the first 4 hours of when i wake up. ive been on it for about 4 months now. i started out at .5mg and then worked my way up to 1mg daily. i dont break it up or take it in doses, just 1mg, once daily. it made me a little tired during the day but that was about it. i just take it as soon as i felt a little "jittery" which is the feeling i get when im about to get really anxious. i definitly think that klonopin causes rebound anxiety. my doc first prescribed it for me as an "as needed" medication but i quickly found myself taking it every day because i needed it. the same thing happened to me on xanax but when i switched psychs, she switched me to klonopin bc she likes it better than xanax. i get withdrawl symptoms easily from the klonopin. ive been weening myself off klonopin for over a month now (im taking it really slow). im down to .125 mgs but i still get withdrawl effects the next day from it. just listen to your body when taking these kind of meds. it's very easy to go from taking it just whenever needed, to taking it daily and upping your dose. just make sure you have control over it. and if you get withdrawl symptoms the next day try to not take twice the dose. try to just take what you need and wait a while to see if you feel better. if you feel like you dont want to be taking it every day and you are upping your dose often talk to your doctor about getting off of it and getting on something else. benzos are not a long term medication. good luck. if you have any other problems or questions, let me know!





All times are GMT -7. The time now is 03:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!